# SDR SWIA200312014

- Difficulty date: May 26, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 3,097 hours, 2,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RT WING FORWARD EMERGENCY LIGHT INOP.  REPLACED BULB PER CRJ MM 33-51-21.  OPS CHECK GOOD.
